Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 137, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 10:03 AM CDT for Kemper County, Neshoba County, Noxubee County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 10:03 AM CDT (15:03 UTC)
- Expired
- Apr 14, 2018, 11:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Neshoba County, MS, Noxubee County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.4
The text
As transmitted.
565
WUUS54 KJAN 141503
SVRJAN
MSC069-099-103-141600-
/O.NEW.KJAN.SV.W.0137.180414T1503Z-180414T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1003 AM CDT SAT APR 14 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Noxubee County in east central Mississippi...
Kemper County in east central Mississippi...
Eastern Neshoba County in east central Mississippi...
* Until 1100 AM CDT
* At 1002 AM CDT, a severe thunderstorm was located over Bethsaida,
or 9 miles southeast of Philadelphia, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Forestdale around 1010 AM CDT.
Damascus around 1015 AM CDT.
Liberty and Bluff Springs around 1020 AM CDT.
De Kalb around 1030 AM CDT.
Other locations impacted by this severe thunderstorm include
Shuqualak and Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CDT for east central
Mississippi.
LAT...LON 3258 8903 3281 8915 3293 8885 3293 8882
3294 8881 3303 8859 3273 8844
TIME...MOT...LOC 1502Z 242DEG 36KT 3267 8900
HAIL...<.75IN
WIND...60MPH
$$
DB1 follow-up statement
027
WWUS54 KJAN 141530
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1030 AM CDT SAT APR 14 2018
MSC099-141539-
/O.CAN.KJAN.SV.W.0137.000000T0000Z-180414T1600Z/
Neshoba MS-
1030 AM CDT SAT APR 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NESHOBA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CDT for east central
Mississippi.
LAT...LON 3261 8890 3291 8890 3293 8885 3293 8882
3294 8881 3303 8859 3273 8844
TIME...MOT...LOC 1529Z 240DEG 24KT 3277 8878
$$
MSC069-103-141600-
/O.CON.KJAN.SV.W.0137.000000T0000Z-180414T1600Z/
Noxubee MS-Kemper MS-
1030 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHWESTERN NOXUBEE AND KEMPER COUNTIES...
At 1029 AM CDT, a severe thunderstorm was located over Bluff Springs,
or 8 miles south of Preston, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
De Kalb around 1045 AM CDT.
Other locations impacted by this severe thunderstorm include
Shuqualak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CDT for east central
Mississippi.
LAT...LON 3261 8890 3291 8890 3293 8885 3293 8882
3294 8881 3303 8859 3273 8844
TIME...MOT...LOC 1529Z 240DEG 24KT 3277 8878
HAIL...<.75IN
WIND...60MPH
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:55 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 14, 5:55 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
555 AM CDT Sat Apr 14 2018
...SEVERE STORMS AND FLASH FLOODING CONTINUE TODAY ...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Ceilings will lower through the period as the cold front pushes
across the region. As showers and thunderstorms track across the
region MVFR/IFR conditions will continue to develop and will
linger as storms move through the TAF sites during the period. In
the wake of the front showers will decrease for tonight from the
west as clouds lift to VFR levels overnight. Winds will gust from
the south at 10 to 20 knots with gusts to around 25 knots, then
will switch around to the northwest during the day./17/
&&
.DISCUSSION...
Today through Tonight...
The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.
Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.
Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.
Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.
Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/
Sunday through Friday night:
A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.
Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 42 57 37 / 100 36 3 0
Meridian 74 45 59 37 / 96 75 5 1
Vicksburg 67 41 57 38 / 83 13 2 0
Hattiesburg 75 46 62 38 / 97 75 4 0
Natchez 68 41 59 37 / 88 16 1 0
Greenville 67 41 54 37 / 75 12 2 0
Greenwood 69 41 53 36 / 92 21 3 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through this evening for ARZ074-075.
&&
17Hazardous weather outlook, Apr 14, 8:39 AM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 839 AM CDT Sat Apr 14 2018 ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-151345- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Franklin LA-Bolivar-Sunflower-Washington- 839 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today Flash flooding will be possible today as continued showers and some thunderstorms bring storm total rainfall amounts up to three to five inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ030>033-037>039-044>046-049>052-054>058-062>066-072>074-151345- Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Leake- Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson- Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 839 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Elevated TIMING...Today Severe storms capable of damaging winds up to 70 mph, golfball sized hail and tornadoes are expected today along and ahead of a cold front that will be moving across the region. A strong tornado or two cannot be ruled out. Widespread rain of three to five inches with locally higher amounts is expected to lead to areas of flash flooding today. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ026>029-036-042-043-047-048-053-059>061-151345- Grenada-Carroll-Montgomery-Webster-Holmes-Yazoo-Madison MS-Warren- Hinds-Claiborne-Jefferson-Adams-Franklin MS- 839 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...through Midday FLOODING THREAT...Elevated TIMING...Today Severe storms capable of damaging winds, hail and tornadoes are possible today along and ahead of a cold front that will be moving across the region. Widespread rain of three to five inches with locally higher amounts is expected to lead to areas of flash flooding today. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ016-024>026-MSZ025-035-040-041-151345- Madison LA-Catahoula-Tensas-Concordia-Leflore-Humphreys-Issaquena- Sharkey- 839 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this Morning FLOODING THREAT...Limited TIMING...through Midday Isolated severe storms capable of damaging winds and tornadoes are possible this morning along and ahead of a cold front that will be moving across the region. Flash flooding will be possible through midday as continued showers and some thunderstorms bring storm total rainfall amounts up to three to five inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 50 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 14, 9:34 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
934 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM TSTM WND DMG RALEIGH 32.03N 89.52W
04/14/2018 SMITH MS EMERGENCY MNGR
TREES WERE BLOWN DOWN IN THE RALEIGH AREA.
&&
JCSpecial weather statement, Apr 14, 9:35 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Jackson MS 935 AM CDT SAT APR 14 2018 MSZ045-046-051-052-141530- Kemper MS-Lauderdale MS-Newton MS-Neshoba MS- 935 AM CDT SAT APR 14 2018 ...A STRONG THUNDERSTORM WILL AFFECT NEWTON...WESTERN KEMPER... NESHOBA AND WESTERN LAUDERDALE COUNTIES UNTIL 1030 AM CDT... At 934 AM CDT, Meteorologists were tracking strong thunderstorms along a line extending from near Pearl River to near Pineville. Movement was northeast at 50 mph. Wind gusts up to 50 mph will be possible with these storms. Strong thunderstorms will be near... Philadelphia, Pearl River and Burnside around 940 AM CDT. Newton around 955 AM CDT. Preston around 1000 AM CDT. Meehan around 1010 AM CDT. Suqualena around 1020 AM CDT. Other locations impacted by these storms include Tucker, Chunky and Hickory. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A tornado watch remains in effect until 200 PM CDT for east central Mississippi. LAT...LON 3291 8871 3226 8884 3223 8930 3284 8926 TIME...MOT...LOC 1434Z 240DEG 42KT 3281 8920 3212 8933 DB
Local storm report, Apr 14, 9:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND DMG MAGEE 31.87N 89.73W
04/14/2018 SIMPSON MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN IN MAGEE AND A COUPLE
OF OTHER TREES WERE BLOWN DOWN IN THE
COUNTY.
&&
JCLocal storm report, Apr 14, 9:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
954 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM TSTM WND DMG 4 SW NOXAPATER 32.95N 89.10W
04/14/2018 WINSTON MS EMERGENCY MNGR
TREES DOWNED AND HOUSES DAMAGED ALONG ELIJAH
GRAHAM RD.
&&
DLLocal storm report, Apr 14, 10:00 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1000 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG 8 WNW BOGUE CHITTO 31.49N 90.57W
04/14/2018 LINCOLN MS EMERGENCY MNGR
A LARGE OAK TREE WAS DOWNED ON A HOUSE ALONG
WEST LINCOLN DR.
&&
DLLocal storm report, Apr 14, 10:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1002 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 6 ENE LOUISVILLE 33.16N 88.97W
04/14/2018 WINSTON MS PUBLIC
SEVERAL LARGE TREES UPROOTED.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 36 min |
| Apr 13, 10:49 PM CDT | Tornado Warning | JAN | Washington | 56 min |
| Apr 13, 11:11 PM CDT | Special Weather Statement | JAN | Washington | 49 min |
| Apr 13, 11:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 46 min |
| Apr 14, 12:01 AM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| Apr 14, 3:45 AM CDT | Tornado Warning | JAN | Bolivar | 60 min |
| Apr 14, 3:49 AM CDT | Tornado Warning | JAN | Washington | 41 min |
| Apr 14, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 39 min |
| Apr 14, 4:16 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 44 min |
| Apr 14, 4:21 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 54 min |
| Apr 14, 4:49 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower | 46 min |
| Apr 14, 5:13 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 77 min |
| Apr 14, 6:12 AM CDT | Special Weather Statement | JAN | Warren | 33 min |
| Apr 14, 6:44 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| Apr 14, 6:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 52 min |
| Apr 14, 7:07 AM CDT | Tornado Warning | JAN | Hinds, Madison | 53 min |
| Apr 14, 7:10 AM CDT | Special Weather Statement | JAN | Copiah | 50 min |
| Apr 14, 7:27 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 44 min |
| Apr 14, 7:43 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 62 min |
| Apr 14, 7:47 AM CDT | Tornado Warning | JAN | Rankin | 43 min |
| Apr 14, 8:24 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 51 min |
| Apr 14, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 62 min |
| Apr 14, 8:28 AM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 17 min |
| Apr 14, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 57 min |
| Apr 14, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 68 min |
| Apr 14, 9:11 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 79 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 89 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Neshoba, Oktibbeha, Winston | 59 min |
| Apr 14, 9:35 AM CDT | Special Weather Statement | JAN | Neshoba, Newton | 55 min |
| Apr 14, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 68 min |
| Apr 14, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 97 min |
| Apr 14, 9:54 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 81 min |
| Apr 14, 10:06 AM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 54 min |
| Apr 14, 10:10 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 65 min |
| Apr 14, 10:40 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 65 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 56 min |
| Apr 14, 10:51 AM CDT | Tornado Warning | JAN | Lowndes | 24 min |
| Apr 14, 11:00 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 45 min |
| Apr 14, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 53 min |
| Apr 14, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 32 min |
| Apr 14, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 39 min |
| Apr 14, 12:10 PM CDT | Tornado Warning | JAN | Forrest | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.